# SDR DALA14004723769

- Difficulty date: January 19, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN SEAT TRACK BS 520, LBL 25 HAS WEAR ON THE CROWN.  MAINTENANCE REPAIRED SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
